A FEASIBLE SQP ALGORITHM WITH SUPERLINEAR CONVERGENCE FOR INEQUALITY CONSTRAINED OPTIMIZATION

Zhu Zhibin;Jian Jinbao

Journal of System Science and Mathematical Science Chinese Series ›› 2005, Vol. 25 ›› Issue (6) : 669-679.

PDF(358 KB)
PDF(358 KB)
Journal of System Science and Mathematical Science Chinese Series ›› 2005, Vol. 25 ›› Issue (6) : 669-679. DOI: 10.12341/jssms09226
论文

A FEASIBLE SQP ALGORITHM WITH SUPERLINEAR CONVERGENCE FOR INEQUALITY CONSTRAINED OPTIMIZATION

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Systems Science and Mathematical Sciences, 2005, 25(6): 669-679 https://doi.org/10.12341/jssms09226

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(358 KB)

Accesses

Citation

Detail

Sections
Recommended

/